# SDR ASAA2025011055233

- Difficulty date: January 10, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 45,031 hours, 14,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA ADVISE THE EMERGENCY LIGHT AFT OF RAFT 4 IS MISSING COVER. GROUNDED - YES. REPLACED MISSING EMERGENCY LIGHT LENS COVER AS REQUIRED.
